# SDR ABXA040130

- Difficulty date: March 18, 2004
- Submitted: April 1, 2004
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 75,270 hours, 26,784 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6513301503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PRESSURE DECK MAIN CABIN LOWER SIDE OF FLOORBEAMS AT STA 920 AND 940 ARE EXFOLIATED.  REPAIRED AREA IAW REA D853-48871MR AND REA D853-48873MR.
